# SDR AC2A2008102278764

- Difficulty date: October 22, 2008
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 11,848 hours
- System (JASC): 3160 · Central Display
- Part: Unknown
- Condition: Unknown
- Location: Efis Display
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER EFIS DISPLAY IS POWERED WHEN BATTERY SWITCH IS TURNED ON WITH EFIS POWER SWITCH IN THE OFF POSITION.
